Table of Contents
ISRN Mathematical Analysis
Volume 2014, Article ID 423413, 8 pages
http://dx.doi.org/10.1155/2014/423413
Research Article

Stability of Hybrid Stochastic Systems with Time-Delay

1School of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Chongqing 400065, China
2Automation Department, Chongqing University of Posts and Telecommunications, Chongqing 400065, China

Received 12 December 2013; Accepted 3 February 2014; Published 17 March 2014

Academic Editors: S. Liu and G. Ólafsson

Copyright © 2014 Pu Xing-cheng and Yuan Wei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pu Xing-cheng and Yuan Wei, “Stability of Hybrid Stochastic Systems with Time-Delay,” ISRN Mathematical Analysis, vol. 2014, Article ID 423413, 8 pages, 2014. https://doi.org/10.1155/2014/423413.